# SDR SWIA2019022145539

- Difficulty date: January 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE RH FLOOR SILL FROM FS 559.0+16 TO 559.0+80 WITH SERVICEABLE DUE TO OUT OF LIMITS CORROSION. REMOVED AND INSTALLED NEW RH FLOOR SILL  FROM FS 559+16 TO FS 559+84.9 IAW SRM.
